Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Headache
Oct 21, 2007

Doc young, thanks for your good work on here. Am Hiv +. CD4 over 500 and VL undetectable. Never been on meds neither am i taking any. I got headache that hurts on the right side only from the back of my neck to the front of my forehead. Should i be worried or is it normal. Your answer will highly appreciated.

Response from Dr. Young

Thanks for your post.

Headaches are not uncommon symptoms- be they drug side effects, HIV symptoms or just general medical conditions.

It's difficult for me to ascertain what the cause of your headaches are on the basis of your description. Overall, they don't sound severe, but nonetheless, I'd let your healthcare provider know about what's going on.

BY



Previous
hiv/aids treatment
Next
Sustiva and lipoatrophy.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement